# SDR C2XA00IA479

- Difficulty date: December 31, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3422 - THE CREW REPORTED THAT THE INBOARD AND OUTBOARD ANTI-SKID FAILED WHEN GEAR WAS RETRACTED.  THE GEAR WAS RECYCLED AND THE LEFT MAIN LANDING GEAR FAILED TO RETRACT.  THE GEAR WS THEN EXTENDED AND ALL THREE GEAR EXTENDED PROPERLY.  THE CREW DECLARED AN EMEGENCY AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE PERFORMED SEVERAL GEAR SWINGS WITH NO DISCREPANCIES NOTED IAW EMB-120 MM 32-30-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
